Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 764278, 12 pages
http://dx.doi.org/10.1155/2014/764278
Research Article

Transmission Dynamics of a Two-City SIR Epidemic Model with Transport-Related Infections

Yao Chen,1,2,3 Mei Yan,2 and Zhongyi Xiang1,2

1Key Laboratory of Biologic Resources Protection and Utilization of Hubei Province, Enshi, Hubei 445000, China
2Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China
3Science and Technology College of Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 20 April 2013; Accepted 12 December 2013; Published 23 January 2014

Academic Editor: Xinyu Song

Copyright © 2014 Yao Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Soovoojeet Jana, Palash Haldar, and T.K. Kar, “Optimal control and stability analysis of an epidemic model with population dispersal,” Chaos, Solitons & Fractals, vol. 83, pp. 67–81, 2016. View at Publisher ยท View at Google Scholar